# SDR J7SA2022031400311

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452FX
- Make and model: Gulstm GIVX
- Aircraft serial: 4334
- Aircraft time: 7,346 hours, 3,794 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

DIVERTED DUE TO UNCOMMANDED STABILIZER CAS MESSAGE ILLUMINATED PASSING FL 280. CREW DECLARED EMERGENCY AND LANDED SAFELY AT KSLC. REPLACED HSEMU ASSY IAW G450 AMM 27-41-03. OPS CHECK GOOD. P/N 1159SCC610-13; S/N 0216A.
